# SDR VNAA2020022061103

- Difficulty date: February 16, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 22,598 hours, 16,881 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

20 MIN OUT OF DCA THE CREW RECEIVED A SLAT FAIL MSG. THEY DIVERTED TO IAD FOR THE RW LENGTH. AC LANDED, AND TAXIED TO THE GATE SAFE. CLEARED SFECU INHIBITS IAW CRJ 700 AMM. PERFOMED SELF TEST OF SFECU AND OPS TEST OF SLATS AND FLAPS SYSTEM IAW CRJ 700 AMM. TESTS PASSED OPS CHECK GOOD.
